American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Panki Kim, Renming Song and Zoran Vondraček. Minimal thinness with respect to symmetric L\'evy processes. Trans. Amer. Math. Soc. 368 (2016) 8785-8822.
Abstract, references, and article information   
View Article: PDF

[2] Tadeusz Kulczycki and Michał Ryznar. Gradient estimates of harmonic functions and transition densities for L{\'e}vy processes. Trans. Amer. Math. Soc. 368 (2016) 281-318.
Abstract, references, and article information   
View Article: PDF

[3] Boris Baeumer, Mihály Kovács, Mark M. Meerschaert, René L. Schilling and Peter Straka. Reflected spectrally negative stable processes and their governing equations. Trans. Amer. Math. Soc. 368 (2016) 227-248.
Abstract, references, and article information   
View Article: PDF

[4] L. Alili and P. Patie. Boundary crossing identities for Brownian motion and some nonlinear ode's. Proc. Amer. Math. Soc. 142 (2014) 3811-3824.
Abstract, references, and article information   
View Article: PDF

[5] Krzysztof Bogdan, Takashi Kumagai and Mateusz Kwaśnicki. Boundary Harnack inequality for Markov processes with jumps. Trans. Amer. Math. Soc. 367 (2015) 477-517. MR 3271268.
Abstract, references, and article information   
View Article: PDF

[6] Sébastien Gouëzel. Local limit theorem for symmetric random walks in Gromov-hyperbolic groups. J. Amer. Math. Soc. 27 (2014) 893-928.
Abstract, references, and article information   
View Article: PDF

[7] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[8] Vadim A. Kaimanovich and Florian Sobieczky. Random walks on random horospheric products. Contemporary Mathematics 567 (2012) 163-183.
Book volume table of contents   
View Article: PDF

[9] Zhen-Qing Chen and Masatoshi Fukushima. A localization formula in Dirichlet form theory. Proc. Amer. Math. Soc. 140 (2012) 1815-1822. MR 2869166.
Abstract, references, and article information
View Article: PDF

[10] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[11] Dante DeBlassie and Robert Smits. Brownian motion in twisted domains. Trans. Amer. Math. Soc. 357 (2005) 1245-1274. MR 2110439.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] T. V. Kadankova. Two-boundary problems for a random walk with negative geometric jumps. Theor. Probability and Math. Statist. 68 (2004) 55-66. MR 2000395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Ross G. Pinsky. A probabilistic approach to positive harmonic functions in a slab with alternating Dirichlet and Neumann boundary conditions. Trans. Amer. Math. Soc. 352 (2000) 2445-2477. MR 1709778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Krzysztof Burdzy and Thomas S. Salisbury. On minimal parabolic functions and time-homogeneous parabolic $h$-transforms. Trans. Amer. Math. Soc. 351 (1999) 3499-3531. MR 1661309.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Philippe Biane. Th\'eor\`eme de Ney-Spitzer sur le dual de ${\rm SU}(2)$ . Trans. Amer. Math. Soc. 345 (1994) 179-194. MR 1225572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Dimitry Ioffe and Ross Pinsky. Positive harmonic functions vanishing on the boundary for the Laplacian in unbounded horn-shaped domains . Trans. Amer. Math. Soc. 342 (1994) 773-791. MR 1211410.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Donald I. Cartwright, Paolo M. Soardi and Wolfgang Woess. Martin and end compactifications for non-locally finite graphs . Trans. Amer. Math. Soc. 338 (1993) 679-693. MR 1102885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Richard F. Bass and Krzysztof Burdzy. The Martin boundary in non-Lipschitz domains . Trans. Amer. Math. Soc. 337 (1993) 361-378. MR 1100692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Donald I. Cartwright and P. M. Soardi. Convergence to ends for random walks on the automorphism group of a tree . Proc. Amer. Math. Soc. 107 (1989) 817-823. MR 984784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Massimo A. Picardello and Wolfgang Woess. A converse to the mean value property on homogeneous trees . Trans. Amer. Math. Soc. 311 (1989) 209-225. MR 974775.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Massimo A. Picardello and Wolfgang Woess. Martin boundaries of random walks: ends of trees and groups . Trans. Amer. Math. Soc. 302 (1987) 185-205. MR 887505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Pei Hsu. On excursions of reflecting Brownian motion . Trans. Amer. Math. Soc. 296 (1986) 239-264. MR 837810.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Thomas S. Salisbury. A Martin boundary in the plane . Trans. Amer. Math. Soc. 293 (1986) 623-642. MR 816315.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] E. B. Dynkin. Minimal excessive measures and functions . Trans. Amer. Math. Soc. 258 (1980) 217-244. MR 554330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. Bolthausen. The minimal harmonic functions of sojourn processes of certain finite state Markov chains . Proc. Amer. Math. Soc. 77 (1979) 138-144. MR 539647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Martin L. Silverstein. Application of the sector condition to the classification of sub-Markovian semigroups . Trans. Amer. Math. Soc. 244 (1978) 103-146. MR 506612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Kai Yuen Woo. Minimal invariant functions of the space-time Wiener process . Trans. Amer. Math. Soc. 231 (1977) 191-200. MR 0494524.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Stanley Sawyer. A Fatou theorem for the general one-dimensional parabolic equation. Bull. Amer. Math. Soc. 79 (1973) 1210-1215. MR 0343382.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia